# SDR DL72W000983

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- Aircraft time: 77,004 hours, 52,298 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 731414
- Condition: Inoperative
- Location: Rt Mlg
- Component: Actuator, 657276191M
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR FAILED TO EXTEND DURING NORMAL EXTENSION.  CHECK LIST PROCEDURES WERE USED AND RT GEAR WAS EXTENDED AND LEFT IN THE EXTENDED POSITION FOR THE REMAINDER OF THE FLT.  REPLACED RT GEAR SEQUENCE VLV PER MM 32-32-21, NO HELP.  STILL NEEDS MANUAL EXTENSION CHECK.  PERFORMED GEAR EXTENSION.  REPLACED MAIN GEAR ACTUATOR, NO HELP.  REPLACED MAIN GEAR DOOR ACT.  CYCLED GEAR THROUGH SEVERAL TIMES.  GEAR OPS CHECKS OK PER MM CHAPT 32.
